Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
On Ruan's cohomological crepant resolution conjecture for the complexified Bianchi orbifolds

Fabio Perroni and Alexander D Rahm

Algebraic & Geometric Topology 19 (2019) 2715–2762

We give formulae for the Chen–Ruan orbifold cohomology for the orbifolds given by a Bianchi group acting on complex hyperbolic 3–space.

The Bianchi groups are the arithmetic groups PSL2(O), where O is the ring of integers in an imaginary quadratic number field. The underlying real orbifolds which help us in our study, given by the action of a Bianchi group on real hyperbolic 3–space (which is a model for its classifying space for proper actions), have applications in physics.

We then prove that, for any such orbifold, its Chen–Ruan orbifold cohomology ring is isomorphic to the usual cohomology ring of any crepant resolution of its coarse moduli space. By vanishing of the quantum corrections, we show that this result fits in with Ruan’s cohomological crepant resolution conjecture.

Chen–Ruan orbifold cohomology, Bianchi orbifolds
Mathematical Subject Classification 2010
Primary: 55N32
Received: 5 December 2016
Revised: 14 November 2018
Accepted: 6 December 2018
Published: 20 October 2019
Fabio Perroni
Department of Mathematics and Geosciences
University of Trieste
Alexander D Rahm
Mathematics Research Unit
Université du Luxembourg